# SDR QXEA0100492

- Difficulty date: April 17, 2001
- Submitted: April 20, 2001
- Operation: Air carrier
- Aircraft: N356PH
- Make and model: Dhav DHC8202
- Aircraft serial: 502
- Aircraft time: 8,338 hours, 11,746 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 473054
- Part serial: 0542
- Condition: Malfunctioned
- Location: Cargo Bay
- Part time: 6,060 hours, 8,389 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PDX - THE MASTER WARNING AND SMOKE DETECTION LIGHTS ILLUMINATED MULTIPLE TIMES DURING FLIGHT.  REMOVED AND REPLACED NR 1 SMOKE DETECTOR IN REAR BAGGAGE COMPARTMENT.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
